Title: Preserving asphericity of virtually nilpotent spaces under P-localization
Authors: Descheemaeker, A ×
Malfait, Wim #
Issue Date: Sep-2003
Publisher: Pergamon-elsevier science ltd
Series Title: Topology vol:42 issue:5 pages:1143-1154
Abstract: For a set of prime numbers P, we study when the P-localization of an Eilenberg-Mac Lane space with virtually nilpotent fundamental group is again aspherical. While investigating this problem, we devote special attention to infra-nilmanifolds.
ISSN: 0040-9383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science